MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 1S ONESTIC MICRO-ACCESS INTRODUCER 8F; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION

ARGON MEDICAL DEVICES 1S ONESTIC MICRO-ACCESS INTRODUCER 8F; DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Model Number 497862
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
A reporter indicated "twice now, the same provider has experienced an item break in two as he pulled the introducer back out of the vessel.Nothing left in the patient.No harm to the patient, but they were both out of the same box.We¿ve pulled all of the remaining items in that box (with that lot number) from circulation." they are available for return.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded relating to this issue.Two sealed and two unsealed samples were returned to argon from the customer.A visual inspection was performed on the returned product.The visual inspection determined that the dilator hubs were detached from the tubing.This is likely due to the tubing not being pushed all the way onto the core pin during the over molding process.Since the number of confirmed complaints with this issue is currently within the predicted occurrence, no further actions will be taken at this time.However, argon will continue to monitor for recurrence.Additional information provided in h.3., h.6.And h.11.

Brand Name
1S ONESTIC MICRO-ACCESS INTRODUCER 8F
Common Device Name
DILATOR, VESSEL FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22986500
Report Number0001625425-2025-01075
Device Sequence Number9548966
Product Code DRE
UDI-Device Identifier00886333223794
UDI-Public(01)00886333223794(17)300623(10)11627341
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497862
Device Lot Number11627341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer01/02/2026
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown